# SDR UIEA2018071601471

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,800 hours, 22,910 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 1 STATUS MSG. PERFORMED BITE TEST OF AUTO 1 CABIN PRESSURE CONTROLLER , NO FAULTS NOTED ON CONTROLLER, NO FAULTS NOTED AT THIS TIME AS PER AMM 21-31-00.
